What Causes And How To Treat Enlarged Pupils

Illustration of What Causes And How To Treat Enlarged Pupils
Illustration: What Causes And How To Treat Enlarged Pupils

Permission to ask, my student is 16 years old, his right eye pupils are enlarged, plus his eyes are blurred, and he feels dizzy, what is the cause?

1 Answer:

Greetings HealthReplies.com,


Thank you for asking at HealthReplies.com.


The pupil is the middle part of the iris which has the function to regulate the amount of light received by the eye and help focus the shadow of objects to enter the eye. Under normal conditions, pupil size ranges from 2-4 mm, whereas when in bright light it can widen to 4-8 mm in diameter. So that changes in eye pupil size can be influenced by light intensity and external or internal influences on the eyes.


If your child, who is 16 years old, has a complaint of dilated pupils, then it is important to ensure that the diameter of the pupil is important. If it is more than normal, this is indeed called pupil dilation or dilated pupils. Widening of the pupil causes decreased vision focus, glare and causes shadows to blur, this is due to decreased pupillary function and causes sharp visual disturbances.


It is important to know the possible causes of dilation of pupils in adolescents, and you should be able to have discussions and talk with your child about some habits or related to the course of this complaint and start to interfere with it. This will help identify the triggers and causes of dilated pupils.


In general, the following conditions can trigger dilation of the pupils, especially in adolescents and adults:

Drug side effects, such as cold side effects
Drug abuse, drugs, such as amphetamines
Head trauma or injury to the brain
Eye trauma
Accompany complaints in migraine cases

If indeed your child is currently in the process of recovering and taking medication for a cold complaint from a doctor, then this can trigger complaints that he feels, so the drug should be stopped to reduce side effects, and immediately report to the doctor who treats the complaints and effects side perceived.


If your child has a history of drug abuse, such as using amphetamines and the like, it is necessary to stop this habit and rehabilitate drug abuse, so that side effects do not aggravate complaints and affect his health.


However, if you have doubts and worries about your child's pupillary dilatation, you should consult an eye doctor directly. Because the alert condition for Corona infection is still high, for the initial stages, you can consult your eye doctor by telephone or online, unless your doctor recommends that you still come in person. The doctor will conduct an examination and evaluation of this complaint, so that the results of the examination carried out can provide information relating to the cause. Thus, these complaints will soon improve and your child's vision will improve.


For now, you should advise your child to avoid sleeping late or avoiding staying up late. Stop all medication taken and meet the needs of resting time for the use of gadgets.


Thus the info we can convey.


thank you

: by

Related Question

Take Probiotic Drinks After Giving Birth?

Take Probiotic Drinks After Giving Birth?

(8 months ago)

Can you drink yakult after 1 month of delivery?... Read more

Insomnia And The Body Feels Hot After The Surgical Removal Of The Uterus?

Insomnia And The Body Feels Hot After The Surgical Removal Of The Uterus?

(9 months ago)

My mother is a surgical removal of the uterus, and now the third week but sometimes her condition is not fit, she feels weak, her insides are still in pain … she has difficul... Read more

Effective Weight-loss Milk

Effective Weight-loss Milk

(11 months ago)

u003cstrong u003eA u003c / strong u003e. u003cstrong u003 salvation morning doc, can milk weight gainer be mixed with other supplements? like capsule fish oil, or vitamin c, or san... Read more

Leave a Reply

Your email address will not be published. Required fields are marked *